MAUDE Adverse Event Report: DATASCOPE CORP. MEGA 8FR. 50CC IAB (WITH STATLOCK); SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. MEGA 8FR. 50CC IAB (WITH STATLOCK); SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0296-01
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer so we are unable to complete an evaluation.If provided we will send a supplemental report with our additional findings.Complaint record id # (b)(4).
 
Event or Problem Description
It was reported by the customer that the intra-aortic balloon (iab) had a clotted iab lumen after insertion.There was no patient harm reported.
 
Additional Manufacturer Narrative
Updated fields - b4, d9, g3, g6, h2, h3, h6 (type of investigation, investigation findings, component code, investigation conclusions), h11.Corrected filed: d4 lot number, udi number.It was reported by the customer that the intra-aortic balloon (iab) had a clotted iab lumen after insertion.There was no patient harm reported.
 
Event or Problem Description
N/a.

Brand Name
MEGA 8FR. 50CC IAB (WITH STATLOCK)
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
ewelina chorlowska
15 law drive
fairfield, NJ 07004
MDR Report Key23798897
Report Number2248146-2025-0000836
Device Sequence Number8954287
Product Code DSP
UDI-Device Identifier10607567108001
UDI-Public(01)10607567108001(10)3000501742(17)280918(11)250918
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K133074
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0684-00-0296-01
Device Catalogue Number0684-00-0296-01
Device Lot Number3000501742
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2025
Supplement Date Received by Manufacturer01/22/2026
Initial Report FDA Received Date12/14/2025
Supplement Report FDA Received Date01/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Patient SexUnknown